# SDR FWT2001F00002

- Difficulty date: July 12, 2000
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 57672185503
- Part serial: AKA390
- Condition: Inoperative
- Location: Wing Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING SLOT LIGHT ON AFTER TO, FLAPS UP, AND BUFFET.  UNABLE TO COMPLETE WING SLOT LIGHT ON ABNORMAL PROCEDURE CONDITION NR 1.  NOTE:  FLAP INDICATOR REMAINS AT 0 FLAP, WHEN FLAP HANDLE IS PLACED TO 0 DEGREE OR 25 DEGREE FLAP POSITION.  CHANGED WING FLAP CONTROL VALVE IAW MM AND PERFORMED RIGGING AND ADJUSTMENT OF WING SLOTS AND WING FLAP IAW MM AND TESTED IAW MM.
